# SDR 96UAL900343

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 3233 · Landing Gear Actuator
- Part: Channel
- Part number: 69191222
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LOCK ACTUATOR SUPPORT CHANNEL HAS A CRACK IN SIDE PLATE AT UPPER RIGHT BOLT HOLE.  *S/D*  CRACKED CHANNEL REPLACED PER UA 727 MM53-40-01.
